Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 17, Number 4
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

An inversion formula for a kernel involving a Mellin-Barnes type integral
R. K. Saxena PDF
Proc. Amer. Math. Soc. 17 (1966), 771-779
Uniqueness theorem for the reduced wave equation under an $N$th order differential boundary condition
R. C. Morgan PDF
Proc. Amer. Math. Soc. 17 (1966), 780-787
Maximum and minimum first eigenvalues for a class of elliptic operators
Carlo Pucci PDF
Proc. Amer. Math. Soc. 17 (1966), 788-795
On dual series relations involving series of generalized Bateman $K$-functions
K. N. Srivastava PDF
Proc. Amer. Math. Soc. 17 (1966), 796-802
On the stability of a perturbed nonlinear system
Aaron Strauss PDF
Proc. Amer. Math. Soc. 17 (1966), 803-807
Periodic solutions of fourth-order differential equations
George R. Sell PDF
Proc. Amer. Math. Soc. 17 (1966), 808-809
On cubic transformations of orthogonal polynomials
Pierre Barrucand and David Dickinson PDF
Proc. Amer. Math. Soc. 17 (1966), 810-814
Remarks on global asymptotic stability of certain quasilinear differential equations
James S. W. Wong PDF
Proc. Amer. Math. Soc. 17 (1966), 815-818
On a class of meromorphic functions
I. N. Baker PDF
Proc. Amer. Math. Soc. 17 (1966), 819-822
On the boundary behavior of functions meromorphic in the unit disk
Peter Colwell PDF
Proc. Amer. Math. Soc. 17 (1966), 822-824
The homeomorphic transformation of $c$-sets into $d$-sets
William J. Gorman PDF
Proc. Amer. Math. Soc. 17 (1966), 825-830
Lebesgue equivalence to functions of the first Baire class
William J. Gorman PDF
Proc. Amer. Math. Soc. 17 (1966), 831-834
A representation theorem for Archimedean linear lattices
Leon Brown and Hidegoro Nakano PDF
Proc. Amer. Math. Soc. 17 (1966), 835-837
Completeness, the recursion theorem, and effectively simple sets
Donald A. Martin PDF
Proc. Amer. Math. Soc. 17 (1966), 838-842
Projections and retractions
John B. Conway PDF
Proc. Amer. Math. Soc. 17 (1966), 843-847
Continuous linear operators on spaces of continuous functions
H. Elton Lacey and Peter D. Morris PDF
Proc. Amer. Math. Soc. 17 (1966), 848-853
On topology induced by measure
P. A. Fillmore PDF
Proc. Amer. Math. Soc. 17 (1966), 854-857
Isomorphisms of group algebras
Robert S. Strichartz PDF
Proc. Amer. Math. Soc. 17 (1966), 858-862
A note on representing measures
N. T. Peck PDF
Proc. Amer. Math. Soc. 17 (1966), 863-864
On the oscillation of sums of random variables
D. L. Hanson and Melvin Katz PDF
Proc. Amer. Math. Soc. 17 (1966), 864-865
The boundary of the range of a vector measure
Volker Baumann PDF
Proc. Amer. Math. Soc. 17 (1966), 865-867
A paracompact semi-metric space which is not an $M_{3}$-space
R. W. Heath PDF
Proc. Amer. Math. Soc. 17 (1966), 868-870
Exotic metrics on immersed surfaces
Joseph A. Wolf PDF
Proc. Amer. Math. Soc. 17 (1966), 871-877
A metrization theorem
Janet S. Allsbrook PDF
Proc. Amer. Math. Soc. 17 (1966), 878-879
On conformally-flat Riemannian space of class one
R. N. Sen PDF
Proc. Amer. Math. Soc. 17 (1966), 880-883
Complementation in the lattice of $T_{1}$-topologies
A. K. Steiner PDF
Proc. Amer. Math. Soc. 17 (1966), 884-886
Spaces with acyclic point complements
Michael C. McCord PDF
Proc. Amer. Math. Soc. 17 (1966), 886-890
Homotopic arcs are isotopic
C. D. Feustel PDF
Proc. Amer. Math. Soc. 17 (1966), 891-896
Spaces of constancy of curvature operators
Alfred Gray PDF
Proc. Amer. Math. Soc. 17 (1966), 897-902
Regular topologies and posets
W. J. Pervin and H. J. Biesterfeldt PDF
Proc. Amer. Math. Soc. 17 (1966), 903-905
The maximal $\textrm {GCR}$ ideal in an $\textrm {AW}^{\ast }$-algebra
Herbert Halpern PDF
Proc. Amer. Math. Soc. 17 (1966), 906-914
A note on the action of $p$-groups on abelian groups
D. S. Passman PDF
Proc. Amer. Math. Soc. 17 (1966), 915-921
Outer automorphisms of certain $p$-groups
Charles Godino PDF
Proc. Amer. Math. Soc. 17 (1966), 922-929
On splitting fields for certain Lie algebras of prime characteristic
Richard T. Barnes PDF
Proc. Amer. Math. Soc. 17 (1966), 930-935
On extending nonvanishing semicharacters
W. W. Comfort and Paul Hill PDF
Proc. Amer. Math. Soc. 17 (1966), 936-941
Polynomial rings with a pivotal monomial
S. K. Jain PDF
Proc. Amer. Math. Soc. 17 (1966), 942-945
Correction to “On matrices whose real linear combinations are nonsingular”
J. F. Adams, Peter D. Lax and Ralph S. Phillips PDF
Proc. Amer. Math. Soc. 17 (1966), 945-947
On the number of inequivalent binary unimodular forms
Samson M. Rosenzweig PDF
Proc. Amer. Math. Soc. 17 (1966), 948-952
A note on two set-transitive permutation groups
Chong-yun Chao PDF
Proc. Amer. Math. Soc. 17 (1966), 953-955
A note on the Brauer group
Alan McConnell PDF
Proc. Amer. Math. Soc. 17 (1966), 956-957
Abelian formal groups
Ian G. Connell PDF
Proc. Amer. Math. Soc. 17 (1966), 958-959
The free modular lattice, $\textrm {FM}(2+2+2)$, is infinite
Howard L. Rolf PDF
Proc. Amer. Math. Soc. 17 (1966), 960-961
Idempotents in group rings
D. B. Coleman PDF
Proc. Amer. Math. Soc. 17 (1966), 962